# SDR SWAA2024020631833

- Difficulty date: December 13, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR T/E INB FIXED PANEL LOWER VERTICAL BULB SEAL FITTING CRACKED INB SIDE MKD DOT<[01] REMOVED AND REPLACED VERTICAL BULB SEAL FITTING AT L/W REAR SPAR T/E INB. FIXED PANEL PER B737-700 SRM 51-40-02-0G-0;[02] CERTIFIED WORK STEPS ACCOMPLISHED.
